Far Eastern Mathematical Journal

To content of the issue

Queueing models with different schemes of customers transformation

G. Sh. Tsitsiashvili, M. A. Osipova

2007, issue 1-2, P. 101–107

This paper is devoted to a calculation of limit distributions in queueing systems and networks with different schemes of customers transformation. Models with customers: group arrival and dislocation, appearance and disappearance, division and aggregation and models with unreliable customers are considered. Product form limit distributions in these models are corollaries of the theorem 1 from [1] and equations of partial balance from [2].

multiplicative distribution, queueing network, customers transformation

Download the article (PDF-file)


[1] G. Sh. Ciciashvili, M. A. Osipova, “Veroyatnostnoe raspredelenie v setyax massovogo obsluzhivaniya s peremennoj strukturoj”, Problemy peredachi informacii, 42:2 (2006), 101–108.
[2] R. Serfozo, Introduction to Stochastic Networks, Springer Verlag, New York, 1999.
[3] G. I. Ivchenko, V. A. Kashtanov, I. N. Kovalenko, Teoriya massovogo obsluzhivaniya, M., 1982.
[4] G. P. Basharin, A. L. Tolmachev, “Teoriya setej massovogo obsluzhivaniya i ee prilozheniya k analizu informacionno-vychislitel'nyx sistem”, Itogi nauki i texniki, ser. Teoriya veroyatnostej, M., 1983, 3–119.

To content of the issue